Show simple item record

contributor authorM. Karimi Amalehen
contributor authorزهرا افشارنژادen
contributor authorZahra Afsharnejadfa
date accessioned2020-06-06T13:14:35Z
date available2020-06-06T13:14:35Z
date issued2012
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3347301?show=full
description abstractIn the present paper the linear oscillator in R3 with z =constant

has been considered. The aim is to determine the necessary conditions for

the persistence of periodic solutions under discontinuous perturbations. A new

approach based on a computational method has been used. At the end we

apply our method on an example.
en
languageEnglish
titlePeriodic Solutions in Certain Class of 3-Dimension Discontinuous Autonomous Systemsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsperturbation periodic solution discontinuous systemen
journal titleJournal of Mahani Mathematical Research Centerfa
pages119-136
journal volume1
journal issue2
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1036659.html
identifier articleid1036659


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record